Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 610467, 17 pages
http://dx.doi.org/10.1155/2010/610467
Research Article

Boundedness and Global Attractivity of a Higher-Order Nonlinear Difference Equation

1Department of Mathematics, Hexi University, Zhangye, Gansu 734000, China
2School of Mathematics and Statistics, Lanzhou University, Lanzhou, Gansu 730000, China

Received 5 November 2009; Accepted 4 February 2010

Academic Editor: Guang Zhang

Copyright © 2010 Xiu-Mei Jia and Wan-Tong Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Basu and O. Merino, β€œGlobal behavior of solutions to two classes of second-order rational difference equations,” Advances in Difference Equations, vol. 2009, Article ID 128602, 27 pages, 2009. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  2. M. R. S. Kulenović and G. Ladas, Dynamics of Second Order Rational Difference Equations with Open Problem and Conjectures, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2002. View at MathSciNet
  3. V. L. Kocić and G. Ladas, Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, vol. 256 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1993. View at MathSciNet
  4. R. P. Agarwal, W.-T. Li, and P. Y. H. Pang, β€œAsymptotic behavior of a class of nonlinear delay difference equations,” Journal of Difference Equations and Applications, vol. 8, no. 8, pp. 719–728, 2002. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  5. A. M. Amleh, E. Camouzis, and G. Ladas, β€œOn the boundedness character of rational equations. II,” Journal of Difference Equations and Applications, vol. 12, no. 6, pp. 637–650, 2006. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  6. K. Cunningham, M. R. S. Kulenović, G. Ladas, and S. V. Valicenti, β€œOn the recursive sequence xn+1=(α+βxn)/(Bxn+Cxn1),” Nonlinear Analysis: Theory, Methods & Applications, vol. 47, no. 7, pp. 4603–4614, 2001. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  7. R. DeVault, W. Kosmala, G. Ladas, and S. W. Schultz, β€œGlobal behavior of yn+1=(p+ynk)/(qyn+ynk),” Nonlinear Analysis: Theory, Methods & Applications, vol. 47, no. 7, pp. 4743–4751, 2001. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  8. M. M. El-Afifi, β€œOn the recursive sequence xn+1=(α+βxn+γxn-1)/(Bxn+Cxn-1),” Applied Mathematics and Computation, vol. 147, no. 3, pp. 617–628, 2004. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  9. G. H. Gibbons, M. R. S. Kulenović, and G. Ladas, β€œOn the dynamics of xn+1=(α+βxn+γxn-1)/(A+Bxn),” in New Trends in Difference Equaations, G. Ladas and M. Pinto, Eds., pp. 141–158, Taylor & Francis, London, UK, 2002. View at Google Scholar
  10. L.-X. Hu, W.-T. Li, and S. Stević, β€œGlobal asymptotic stability of a second order rational difference equation,” Journal of Difference Equations and Applications, vol. 14, no. 8, pp. 779–797, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  11. Y. S. Huang and P. M. Knopf, β€œBoundedness of positive solutions of second-order rational difference equations,” Journal of Difference Equations and Applications, vol. 10, no. 11, pp. 935–940, 2004. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  12. V. L. Kocić, G. Ladas, and I. W. Rodrigues, β€œOn rational recursive sequences,” Journal of Mathematical Analysis and Applications, vol. 173, no. 1, pp. 127–157, 1993. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  13. M. R. S. Kulenović, G. Ladas, L. F. Martins, and I. W. Rodrigues, β€œThe dynamics of xn+1=(α+βxn)/(A+Bxn+Cxn-1) facts and conjectures,” Computers and Mathematics with Applications, vol. 45, no. 6–9, pp. 1087–1099, 2003. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet Β· View at Scopus
  14. M. R. S. Kulenović and O. Merino, β€œA note on unbounded solutions of a class of second order rational difference equations,” Journal of Difference Equations and Applications, vol. 12, no. 7, pp. 777–781, 2006. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  15. M. R. S. Kulenović and O. Merino, β€œGlobal attractivity of the equilibrium of xn+1=(pxn+xn1)/(qxn+xn1) for q<p,” Journal of Difference Equations and Applications, vol. 12, no. 1, pp. 101–108, 2006. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  16. R. Mazrooei-Sebdani and M. Dehghan, β€œDynamics of a non-linear difference equation,” Applied Mathematics and Computation, vol. 178, no. 2, pp. 250–261, 2006. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  17. D. Simsek, B. Demir, and C. Cinar, β€œOn the solutions of the system of difference equations xn+1=max{A/xn,yn/xn},yn+1=max{A/yn,xn/yn},” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 325296, 11 pages, 2009. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  18. Y.-H. Su, W.-T. Li, and S. Stević, β€œDynamics of a higher order nonlinear rational difference equation,” Journal of Difference Equations and Applications, vol. 11, no. 2, pp. 133–150, 2005. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet